# SDR UPS02839652

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR DOUBLER 744-3L-03 STA 1715 TO 1720 AND LONG 17L IS CAT B DUE TO PROXIMITY 18 IN TO REPAIR 744-3L-04 AND NO CUTOUT STOP DRILLED ONLY UPPER CRITICAL ROW HIDDEN SKIN.  REPAIRED AREA IAW DC8 SRM 53-2-1 FIG 7.
